MathSciNet Relay Station
MathSciNet bibliographic data
MR937792 58C25 (46E99)
Bierstone, Edward; Milman, Pierre D. Local analytic invariants and splitting theorems in differential analysis. Israel J. Math. 60 (1987), no. 3, 257–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement